# SDR REXA2013092901924

- Difficulty date: September 29, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 14,840 hours, 9,362 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY FLOOR SKIN CRACKED AT ACCUMULATOR SERVICE POINT. REPAIRED CRACK DAMAGE IAW EO R53494, REF MM409 363307.
